# SDR UPS01235978

- Difficulty date: May 11, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,116 hours, 43,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 SLAT ANTI ICE WEB IS CRACKED AT CUTOUT FOR ANTI ICE DUCT.  REPAIRED IAW UPS AUTORIZATION B727-57-20028 AND SMRO EO 2001-016-006.
